# SDR Y2PA04021

- Difficulty date: August 28, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N822AA
- Make and model: Amd FALCON
- Aircraft serial: 195
- Engine: Ge CF700*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 56675N1
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGNE OIL PRESSURE BECAME ERRATIC ALL OTHER GAUGED INDICATED NORMAL.  OIL PRESSURE GAUGE THEN DROPPED FOLLOWED BY 'OIL P' LIGHT. SHUTDOWN NR 2 ENGINE IMMEDIATELY, REFERRED TO EMERGENCY CHECKLIST PG E2.  DECLARED EMERGENCY AND DIVERTED TO RDU.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE SENT TO RDU AND REMOVED AND REPLACED NR 2 ENGINE GARLOCK SEAL AND O-RING WITH NEW SEAL AND O-RING IAW SEI MM CHP 72.  OPS AND LEAK CHECK GOOD IAW SEI 189.  DURING ENGINE, RUN UP NO OTHER DEFECTS OTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
